The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 29, Issue 3, 2013
Metadata
 

The twisting representation of the L-function of a curve
Francesc Fité and Joan-Carles Lario
pp. 749–764
Abstract | Full-Text PDF (279 KB) | Metadata

Transversal multilinear Radon-like transforms: local and global estimates
Jonathan Bennett, Neal Bez and Susana Gutiérrez
pp. 765–788
Abstract | Full-Text PDF (333 KB) | Metadata

An operator inequality for weighted Bergman shift operators
Anders Olofsson and Aron Wennman
pp. 789–808
Abstract | Full-Text PDF (280 KB) | Metadata

The automorphism group of Thompson’s group $F$: subgroups and metric properties
José Burillo and Sean Cleary
pp. 809–828
Abstract | Full-Text PDF (279 KB) | Metadata

Bounds on the Walsh model for $M^{q,*}$ Carleson and related operators
Richard Oberlin
pp. 829–857
Abstract | Full-Text PDF (395 KB) | Metadata

Quasisymmetric Koebe uniformization
Sergei Merenkov and Kevin Wildrick
pp. 859–910
Abstract | Full-Text PDF (622 KB) | Metadata

Initial boundary value problems for the two-component shallow water systems
Kai Yan and Zhaoyang Yin
pp. 911–938
Abstract | Full-Text PDF (380 KB) | Metadata

Monodromy zeta function formula for embedded $\mathbf{Q}$-resolutions
Jorge Martín-Morales
pp. 939–967
Abstract | Full-Text PDF (407 KB) | Metadata

Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces
Luigi Ambrosio, Nicola Gigli and Giuseppe Savaré
pp. 969–996
Abstract | Full-Text PDF (383 KB) | Metadata

Infinitely many nonradial solutions for the Hénon equation with critical growth
Juncheng Wei and Shusen Yan
pp. 997–1020
Abstract | Full-Text PDF (306 KB) | Metadata

Single annulus $L^p$ estimates for Hilbert transforms along vector fields
Michael Bateman
pp. 1021–1069
Abstract | Full-Text PDF (523 KB) | Metadata

On the Riemann surface type of random planar maps
James T. Gill and Steffen Rohde
pp. 1071–1090
Abstract | Full-Text PDF (443 KB) | Metadata

Lewy–Stampacchia type estimates for variational inequalities driven by (non)local operators
Raffaella Servadei and Enrico Valdinoci
pp. 1091–1126
Abstract | Full-Text PDF (438 KB) | Metadata